MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING
Model Number 9585
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgment inside patient occurred.The target lesion was located in the lower left leg.A 3.00x20mm promus premier drug-eluting stent was advanced for treatment.However, during the procedure, the stent came off of the delivery system before it was deployed.The stent had to be crashed against the wall in the external iliac artery.The procedure was completed with a different device.No further patient complications were reported and the patient was fine.
 
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: promus premier, us, mr 3.00 x 20 mm stent delivery system was returned for analysis without the polymer extrusion shaft, stent or balloon.The stent was not returned for analysis.The stent outer diameter at the time of manufacturing was within maximum crimped stent profile measurement.The balloon was not returned for analysis.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found a break 118.5cm distal to the distal end of the strain relief, close to the port bond site, leaving the corewire exposed.The portion of the polymer extrusion shaft distal to the port bond, with the balloon and stent, was not returned for analysis.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that stent dislodgment inside patient occurred.The target lesion was located in the lower left leg.A 3.00x20mm promus premier drug-eluting stent was advanced for treatment.However, during the procedure, the stent came off of the delivery system before it was deployed.The stent had to be crushed against the wall in the external iliac artery.The procedure was completed with a different device.No further patient complications were reported and the patient was fine.It was further reported that the device broke and endo-trashed in the artery.

Brand Name
PROMUS PREMIER
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8677151
Report Number2134265-2019-06262
Device Sequence Number2358687
Product Code NIQ
UDI-Device Identifier08714729844792
UDI-Public08714729844792
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2020
Device Model Number9585
Device Catalogue Number9585
Device Lot Number0022612619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2019
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer06/10/2019
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR